# SDR REXA2022030300327

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL AT STGR 15R CORRODED BETWEEN FS 379 TO FS 483. - R/H SIDE SEAT RAIL FOUND OUT OF LIMITS IAW CRJ 900 SRM 53-21-49-101-001-A01. REMOVED & REPLACED SEAT RAIL AT FS 379 TO FS 483 IAW SRM 53-00-49-000/400-801-A01.
